# SDR ASAA2015020910598

- Difficulty date: February 9, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 7,290 hours, 2,354 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO-THROTTLE WILL NOT STAY ENGAGED.  ACFT GROUNDED.  AUTO-THROTTLE FLIGHT HISTORY PAGE LOGGED MSG22-31525.  ACCOMPLISHED FIM TASK 22-31, TASK 812.  AUTO THROTTLE BITE NORMAL WITH NO CURRENT FAULTS.  A/T TORQUE TEST NORMAL.  NO HISTORY FOR LAST 60 DAYS.
